# SDR AALA202401127337

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 75,187 hours, 35,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD EMERGENCY FLASHLIGHTS NEED NEW BATTERIES WILL NOT FLASH. REMOVED AND REPLACED FORWARD FLASHLIGHT BATTERIES.
